MathSciNet Relay Station
MathSciNet bibliographic data
MR784003 (86i:11045) 11M06 (30B50 30E25)
Knowles, Ian On differential equations associated with Euler product expressions. Trans. Amer. Math. Soc. 289 (1985), no. 2, 545–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement